# SDR USAA2009092892653

- Difficulty date: August 20, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACK ON WEB FRAME AT FORWARD ENTRY DOOR LOWER STOP FITTING AT BS 303.9, S16L.  REPAIRED WEB FRAME AT FORWARD ENTRY DOOR LOWER STOP FITTING AT BS 303.9, S16L IAW ENGINEERING JOB CARD M1L53001.
